Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dark discharge from ears. History of chronic sinusitis, nasal polyps, ear infections. Serious symptoms?

My husband has suffered with chronic sinusitis , ear infections, nasal polyps, etc. for 8 years in spite of three surgeries, multiple meds, ear tubes that fall out quickly and allergy shots. He now has a thick, dark, sticky discharge from his ears. We just moved to a new area and haven t found a new doctor yet. How serious is this discharge?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Considering that your husband has chronic sinusitis, ear infection and nasal polyps for last 8 years, current complain of dark colored sticky discharge from the ear can be due to a fungal or bacterial infection. He probably needs a course of antibiotic again to subside his current infection. You need to consult an ENT surgeon in the near by area.
Thanks. Hope i am able to solve your concerns.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor